Koszul dual 2-functors and extension algebras of simple modules for GL_2

Miemietz, Vanessa and Turner, Will (2015) Koszul dual 2-functors and extension algebras of simple modules for GL_2. Selecta Mathematica, 21 (2). pp. 605-648. ISSN 1022-1824

[img]
Preview
PDF (extensionsfinal) - Submitted Version
Download (419kB) | Preview

Abstract

Let p be a prime number. We compute the Yoneda extension algebra of GL2 over an algebraically closed field of characteristic p by developing a theory of Koszul duality for a certain class of 2 -functors, one of which controls the category of rational representations of GL2 over such a field.

Item Type: Article
Uncontrolled Keywords: koszul duality,extension algebra,gl2,2-functor
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 25 Jul 2014 15:20
Last Modified: 21 Apr 2020 23:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/49754
DOI: 10.1007/s00029-014-0164-8

Actions (login required)

View Item View Item